On new species of Hyboella Hancock from Guangxi

ZHENG Zhe-min, DENG Wei-an

PDF(137 KB)
Welcome to visit Journal of Shaanxi Normal University(Natural Science Edition)!
Journal of Shaanxi Normal University(Natural Science Edition) ›› 2006, Vol. 34 ›› Issue (4) : 77-78.

On new species of Hyboella Hancock from Guangxi

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2006, 34(4): 77-78

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(137 KB)

Accesses

Citation

Detail

Sections
Recommended

/